MAUDE Adverse Event Report: EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5062
Medical Device Problem Codes Gas/Air Leak (2946); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further info was provided.A supplemental report will be reported once the manufacturer¿s investigation is completed.
 
Event or Problem Description
It was reported that the oxygenator started whistling like the sound of air during priming.As the flow of the oxygenator was turned up, the whistling sound increased without air hooked up to it.Air could be felt coming from the top of the oxygenator.The oxygenator was replaced with a new one in circuit.The oxygenator was intended to return for evaluation.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The event resolved after replacing the oxygenator.There were no images/videos available.The pump speed was 3000 rpms with flows around 4.7.No pressures were being monitored.The oxygenator was returned.There were no coagulopathy pathologies.There was no patient under anticoagulation/anti-aggregation therapy before the procedure since the oxygenator never reached patient.There is no ecc data sheet available as no patient was involved.The priming procedure was performed by gravity.The priming procedure performed with oxygenator heat exchanger was not connected to heat-cooling unit (hcu).The oxygenator was primed with normosol.

Brand Name
ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
fredric gold
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key24508008
Report Number3003752502-2026-00007
Device Sequence Number10416217
Product Code DTZ
UDI-Device Identifier08034013782020
UDI-Public(01)08034013782020(10)11067008F0118(17)280227
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K141492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS5062
Device Catalogue NumberUS5062
Device Lot Number11067008F0118
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/26/2026
05/18/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date04/20/2026
06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown